# SDR CALA2020091801123

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 70,824 hours, 25,148 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB HAS CRACK INDICATION AT STAB STA 147.90 APPROX. 25" FROM AFT EDGE, MARKED.  SEE FLEET CYCLE N/R 9752929 FOR WORK PERFORMED, PER SRM 55-10-01 REPAIR 11.  INSP THRESHOLD 56000 TOTAL FLT CYLCLES, DVI 9000 FLT CYCLES; EXTERNAL LFEDC AT 9000 FLT CYCLES SRM 55-10-01 TABLE 204 ADD EMP:U242511 TOMC APPROVED TO PLACE ON DIP TO INSP THRESHOLD 56000 TOTAL FLT CYLCLES, DVI 9000 FLT CYCLES; EXTERNAL LFEDC AT 9000 FLT CYCLES SRM 55-10-01 TABLE 204 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP, PENDING AIRCRAFT RECORDS AUDIT UPDATE.
